# SDR AALA201504089003

- Difficulty date: April 7, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 40,575 hours, 14,564 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Pressure Switch
- Condition: Leaking
- Location: Apu Gen
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

NOTICED A DIRTY SOCK SMELL IN COCKPIT & AFT CABIN, TAKEOFF POWER & CLIMB.  FLIGHT ATTENDANTS NOTICED IT FOR LAST 5 MIN OF FLIGHT IN ENTIRE CABIN.  INSPECTED ACFT IAW 26L00021001 & 26L00021003.  NO EXTERNAL LEAKAGE SOURCES NOTED FROM ENGS OR EXTERNAL FUSELAGE AREAS.  FOUND APU GEN DIFF PRESSURE SWITCH LEAKING ONTO INLET PLENUM.  RESEALED IAW 49-91-14-400-001.  CLEANED AREAS & LEAK CHECKED.  COMPLETED DECONTAMINATION CARD 26L00021004.  NO UNUSUAL ODORS NOTED AFTER COMPLETION..
